# SDR 01FDEA00621

- Difficulty date: July 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM HAS CRACK AT BS 870 LOWER CHORD VERTICAL FLANGE.  *S/D*  REMOVED AND REPLACED KEEL BEAM PER EA 7-5310-58491.
